# SDR ASOA200801487

- Difficulty date: November 9, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 13,082 hours, 10,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER BY PAX DOOR FELL OFF, KNOCKED OFF DURING DEPLANING.
